# SDR AALA202404112658

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N877BF
- Make and model: Boeing 787-8
- Aircraft serial: 65997
- Aircraft time: 6,434 hours, 868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD FA JUMPSEAT BY 2R DOOR FLASHLIGHT NEEDS NEW BATTERY. (TESTED RED.) MAINTENANCE REMOVED AND REPLACED F/A JUMPSEAT FLASHLIGHT BATTERY IAW AMM 25-64-00. OK FOR SERVICE. OPS GOOD. FWD POST., 2R DOOR.*** REPAIR AUTHORITY REFERENCE ***IAW AMM 25-64-00.
